| Model Number |
N/A |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported readings are intermittently showing the wrong location on the patient."not getting an intravascular waveform once the picc is connected to the sensor.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to the service facility for evaluation.During evaluation, the reported issue of readings are intermittently showing the wrong location on the patient."not getting an intravascular waveform once the picc is connected to the sensor." was unconfirmed.The intermittent issue with inaccurate reading could not be reproduced.
Event or Problem Description